# SDR SWAA2022090636045

- Difficulty date: July 28, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N493WN
- Make and model: Boeing 737
- Aircraft serial: 32477
- Aircraft time: 58,674 hours, 34,928 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Angle
- Condition: Cracked
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE FLOOR STRUCTURE LOCATED BS 695 RBL 24.75 AND WL 208.1 AT PASSENGER CABIN 2022-410203 / [01] TOOL USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 112031023 DUE DATE: 01-FEB-23. TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 112820025 DUE DATE: 01-FEB-23;[02] REPLACED ANGLE FLOOR STRUCTURE LOCATED BS 695 RBL 24.75 AND WL 208.1 AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 AND DRAWING # 273A9110 REV : A . SEE INDIVIDUAL SIGN OFF BELOW;[03] REPLACED ANGLE FLOOR STRUCTURE LOCATED BS 695 RBL 24.75 AND WL 208.1 AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 AND DRAWING # 273A9110 REV : A . SEE INDIVIDUAL SIGN OFF BELOW RII COMPLETED
